# SDR 2012FA0000349

- Difficulty date: May 9, 2012
- Submitted: June 1, 2012
- Operation: General aviation
- Aircraft: N545ND
- Make and model: Cessna 172S
- Aircraft serial: 17210857
- Aircraft time: 2,724 hours
- Engine: Lyc IO360L2A
- Engine time: 173 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 124F0014CR0370
- Condition: Leaking
- Location: Fuel System
- Part time: 173 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, E, Y
- Precautionary procedure: O

## Discrepancy

ENGINE HAD SLIGHT VIBRATIONS ON DOWNWIND, THROTTLE WAS ADDED WITH VIBRATION INCREASE. ENGINE DIED ON FINAL AND ACFT GLIDED TO RUNWAY SAFELY.  ENGINE RESTARTED BUT WOULD NOT RUN WELL.  ON INSPECTION, THE FUEL SERVO TO FLOW DIVIDER FUEL HOSE WAS FOUND TO HAVE EVIDENCE OF LEAKAGE.  HOSE WAS REPLACED AND ENGINE WAS RUN AND FOUND TO RUN SMOOTHLY WITH NO VIBRATIONS. TESTING OF THE HOSE FOUND THAT NO LEAKS WERE PRESENT WHEN HIGH PRESSURE WAS APPLIED BUT WHEN PRESSURE WAS BLEDED IT SHOWED EVIDENCE OF LEAKING AROUND COLLAR WHERE FITTING IS SWEDGED TO THE HOSE.  THE PROBLEM AREA IS COVERED BY FIRE SLEEVE WHICH WOULD DELAY ANY EVIDENCE OF LEAKAGE.
